# SDR JR2R20240626127

- Difficulty date: June 26, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N80348
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000599
- Aircraft time: 16,890 hours, 10,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Part time: 16,890 hours, 10,044 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SURFACE CORROSION AROUND WASTE BOX IN AFT CARGO COMPARTMENT AREA, I/B FORWARD CORNER OF BOX.  REPAIRED.
